I’ve now had four doses of Humira, but after my second dose I began experiencing more pain and more weakness.
At first when I got out of bed In the morning, my left leg, in particular, would give way. I did not fall and this weakness stopped with a step or two. Now I have to shorten the distance of my steps in order not to cause pain. I have difficulty walking any distance and cannot take my daily walk. I cannot do a physical therapy exercise for the hip flexor that I was doing just a short time ago, and my PT has given me an easier one to do. I also very suddenly have tight quads and pain there as well. New exercises for them, too.
These symptoms began a couple of weeks ago. After I took my daily walk I was in a lot of pain. I called my rheumatologist then but he wanted me to continue the Humira. He reminded me that it takes 3 to 4 months for the med to be effective.
I just looked up uncommon side effects. “Serious” SE include new joint pain and weakness in your legs. These words cover a lot of territory and certainly apply in my case. Anyone else with similar symptoms?
I will call my rheumatologist again tomorrow, Monday, to schedule an appointment with him, hopefully, this week. But, I’m interested in your take on this.